# SDR YENA2022081200793

- Difficulty date: August 8, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 047
- Aircraft time: 42,622 hours, 27,321 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: A/C Pack
- Condition: Dirty
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2028, MCO-EWR. 'ODOR DIRTY SOCKS DETECTED ON TAKE-OFF ROLL LEVEL 1 DURATION OF 5 MINUTES MODERATE INTENSITY DETECTED IN COCKPIT ONLY NO REPORT OF ODOR FROM FLIGHT ATTENDANTS SUSPECTED SUSPECTED SOURCE IS AIR SUPPLY VENTS APU WAS OFF; PERFORMED PACK BURN PER FIM 21-21-00 NO DIRTY SOCK SMELL NOTICE OK TO CONTINUE SERVICE.'
